# SDR CA000802005

- Difficulty date: July 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 23,156 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300A1
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF, AVIONIC EXTRACT VALVE SHOWED OPENED. EXTRACT VALVE REPLACED, AIRCRAFT CHECK SERVICEABLE.
